# SDR DALA2019071504250

- Difficulty date: July 13, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 63,625 hours, 34,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SVC CHECK FOUND EMERGENCY LIGHTS AT ROWS 35 CDE, 37 CDE AND AFT GALLEY EMERGENCY LIGHTS INOP. R+R EMERGENCY LIGHTS BATTERY PACK AT B5-237 AND CHARGER PER AM 33-51. OPS CKS OK. A/C OK FOR SVC. (LP# 5049562)
